# SDR SWIA200616687

- Difficulty date: April 30, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 14,331 hours, 18,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 926
- Condition: Discharged
- Location: Emergency Light
- Part time: 11,489 hours, 16,070 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FORWARD EMERGENCY LIGHT INOP.  REPLACED NR 1 ELBP IAW 33-50-02, OPERATIONAL CHECKS GOOD.
